# SDR FDEA201912240001

- Difficulty date: December 24, 2019
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 9,100 hours, 3,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31525
- Condition: Damaged
- Location: Bs 1109 S4l
- Part time: 9,100 hours, 3,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS IMPACT DAMAGE AT STA 1109 AT STR 4L REPAIRED FUSELAGE SKIN PER E.A. H-5330-T0351626 PART 1.
